# SDR UALA2010010400023

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R, FWD AND AFT LWR CORNER WEBS CRACKED.  MAJOR REPAIR ACCOMPLISHED: INSTALLED REPAIR DOUBLERS.
